Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 29, 2012, 6:51 AM CST for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 6:51 AM CST (12:51 UTC)
- Expired
- Feb 29, 2012, 7:30 AM CST
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 7:01 AM CST | HAIL 1 | Greenway, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 3:20 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
672 WUUS54 KMEG 291251 SVRMEG ARC021-055-MOC069-291330- /O.NEW.KMEG.SV.W.0055.120229T1251Z-120229T1330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 651 AM CST WED FEB 29 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... EAST CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI... * UNTIL 730 AM CST * AT 651 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RECTOR... AND MOVING EAST AT 65 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PIGGOTT... RECTOR...MC GUIRES...BAIRD...FRISBEE...WHITE OAK AND IPLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3651 8996 3628 8996 3619 9042 3636 9050 TIME...MOT...LOC 1251Z 256DEG 55KT 3630 9032 $$
2 follow-up statements
866
WWUS54 KMEG 291307
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 AM CST WED FEB 29 2012
ARC055-291317-
/O.CAN.KMEG.SV.W.0055.000000T0000Z-120229T1330Z/
GREENE AR-
707 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
AT 707 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3651 8996 3629 8996 3628 8996 3628 8997
3624 9017 3643 9025
TIME...MOT...LOC 1307Z 256DEG 55KT 3635 9005
$$
ARC021-MOC069-291330-
/O.CON.KMEG.SV.W.0055.000000T0000Z-120229T1330Z/
CLAY AR-DUNKLIN MO-
707 AM CST WED FEB 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR EAST CENTRAL DUNKLIN AND SOUTHEASTERN CLAY COUNTIES...
AT 707 AM CST...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL IN GREENWAY IN CLAY COUNTY. THIS STORM WAS
LOCATED NEAR CARRYVILLE...OR 7 MILES SOUTHEAST OF PIGGOTT...MOVING
EAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NIMMONS...
PIGGOTT...LORINE...HOLLY ISLAND...BELL CITY...CARRYVILLE...RHYNE...MC
GUIRES...BAIRD...FRISBEE...WHITE OAK AND IPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3651 8996 3629 8996 3628 8996 3628 8997
3624 9017 3643 9025
TIME...MOT...LOC 1307Z 256DEG 55KT 3635 9005
$$193
WWUS54 KMEG 291328
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
728 AM CST WED FEB 29 2012
ARC021-MOC069-291339-
/O.EXP.KMEG.SV.W.0055.000000T0000Z-120229T1330Z/
CLAY AR-DUNKLIN MO-
728 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNKLIN AND
SOUTHEASTERN CLAY COUNTIES WILL EXPIRE AT 730 AM CST...
AT 729 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.
LAT...LON 3651 8996 3629 8996 3628 8996 3628 8997
3624 9017 3643 9025
TIME...MOT...LOC 1329Z 256DEG 55KT 3643 8964
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 5:58 AM CST, 53 minutes earlier.
Area forecast discussion, Feb 29, 5:58 AM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
558 AM CST WED FEB 29 2012
.UPDATE...
UPDATED FOR THE 12Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 316 AM CST WED FEB 29 2012/
DISCUSSION...
AS OF 3 AM...TEMPERATURES RANGED FROM THE MID 60S IN THE TENNESSEE
RIVER VALLEY TO THE LOW 70S IN THE MEMPHIS METRO AREA. DEWPOINTS
WERE IN THE LOW TO MID 60S ACROSS THE MAJORITY OF THE MIDSOUTH. A
STRONG LOW LEVEL JET HAS DEVELOPED...AND SOME OF THE WINDS ARE
MIXING TO THE SURFACE. THESE WINDS ARE STRONGER THAN MODEL
GUIDANCE BY 5 TO 10 MPH. THE MAIN FOCUS OF THIS DISCUSSION WILL BE
THE SHORT TERM SEVERE WEATHER THREAT AND THE SEVERE THREAT FOR
FRIDAY AS WELL.
.SHORT TERM...
A BROKEN LINE OF SEVERE THUNDERSTORMS DEVELOPED THIS EVENING AND
CONTINUES TO RACE ACROSS NORTHERN ARKANSAS AND SOUTHERN MISSOURI.
NUMEROUS REPORTS OF SEVERE WEATHER HAVE BEEN ASSOCIATED WITH THIS
LINE. THUNDERSTORMS HAVE BEEN HAVING TROUBLE DEVELOPING ON THE
SOUTH END OF THIS LINE. THE ATMOSPHERE STILL SEEMS TO BE CAPPED
ACROSS THE LOWER TWO THIRDS OF ARKANSAS AND ALL OF THE MIDSOUTH.
VERY WARM AND UNSTABLE CONDITIONS SHOULD CONTINUE ACROSS THE
MIDSOUTH THROUGH WEDNESDAY. THE NAM MODEL HAS BEEN INDICATING
THAT THE CAP WILL DIMINISH DURING THE LATE MORNING HOURS ACROSS
THE MIDSOUTH. THIS SHOULD ALLOW THUNDERSTORMS TO DEVELOP ALONG THE
FRONTAL BOUNDARY THAT WILL MOVE ACROSS THE AREA TODAY. SOME STORMS
WILL BE SEVERE...WITH DAMAGING WIND AND LARGE HAIL AS THE MAIN
THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT...ESPECIALLY IF
SMALL BOWS CAN DEVELOP LIKE HAVE BEEN OCCURRING THIS MORNING.
HOWEVER...THE THREAT IS LOW SINCE MOST OF THE WINDS WILL BE
UNIDIRECTIONAL...ALL FROM THE SOUTHWEST...BY THE TIME THE STORMS
FIRE OVER THE MEMPHIS WARNING AREA.
THE COLD FRONT WILL SLOWLY PUSH THE STORMS OUT OF THE MIDSOUTH
THIS EVENING. WEST OR NORTHWEST WINDS WILL DIE DOWN TONIGHT AS A
SMALL HIGH PRESSURE SWINGS ACROSS THE REGION.
BY THURSDAY AFTERNOON...WINDS WILL START TO SWING AROUND FROM THE
SOUTHEAST. THIS WILL ALLOW FOR MOISTURE TO SLOWLY BEGIN CREEPING
UP AGAIN FROM THE SOUTH. BY THURSDAY NIGHT...A STRONG LOW PRESSURE
SYSTEM WILL BEGIN MOVING ACROSS THE SOUTHERN PLAINS AND INTO
SOUTHERN MISSOURI. THIS LOW WILL CAUSE THE WARM FRONT TO SURGE TO
THE NORTH. TEMPERATURES AND MOISTURE WILL INCREASE BEHIND THIS
FRONT. MODELS HAVE BEEN INDICATING A LOW LEVEL JET WILL FORM ACROSS
THE MIDSOUTH ON THURSDAY NIGHT. THE LOW PRESSURE AND LOW LEVEL
JET WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO DEVELOP OVERNIGHT.
ML CAPE VALUES OF 800-1500 J/KG...0-3 KM HELICITIES OF 200-400
M2/S2...AND MID LEVEL LAPSE RATES OF 6-6.5 C/KM INDICATE THAT SOME
STRONG TO SEVERE STORMS WILL BE POSSIBLE EARLY FRIDAY MORNING.
DURING THE DAY ON FRIDAY...THE CLUSTER OF STORMS THAT IS FORECAST
WILL CONTINUE MOVING TO THE NORTHEAST. IT APPEARS AS THOUGH THERE
WILL BE A LITTLE CLEARING OF THE CLOUDS FRIDAY MORNING BEHIND THE
CLUSTER THAT WOULD ALLOW FOR HIGHER AMOUNTS OF INSTABILITY TO
BUILD UP. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
TO DEVELOP FRIDAY AFTERNOON ALONG A COLD FRONT THAT WILL MOVE
ACROSS THE MIDSOUTH. AT THIS TIME...THE MAIN THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS. THERE COULD BE A TORNADO THREAT WITH
INITIAL SUPERCELLS THAT DEVELOP...BUT THAT HIGHLY DEPENDS ON
SURFACE WINDS BECOMING MORE SOUTH OR SOUTHEAST THAN THE CURRENTLY
FORECAST SOUTHWEST. THE STORMS WILL THEN FORM INTO A SQUALL LINE
WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.
RRH
.LONG TERM...
THE COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST OF THE FORECAST AREA
AS DEEP UPPER LEVEL TROUGHING SETS UP OVER THE EASTERN THIRD OF THE
NATION OVER THE WEEKEND. SHOWERS MAY LINGER INTO SATURDAY MORNING
ACROSS WEST TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST
MISSISSIPPI BEFORE A DRIER AIRMASS FILTERS INTO THE ENTIRE MID SOUTH
BY AFTERNOON BRINGING AN END TO ALL PRECIPITATION. THE AIRMASS WILL
ALSO BE COOLER WITH TEMPERATURES DROPPING BACK TO NEAR SEASONAL
AVERAGES.
SURFACE HIGH PRESSURE WILL SHIFT EAST OF THE MID SOUTH BY THE END OF
NEXT WEEKEND WITH WARMER TEMPERATURES BUILDING BACK INTO THE MID
SOUTH BY NEXT WEEK. IN FACT...TEMPERATURES WILL AGAIN BE SEVERAL
DEGREES ABOVE NORMAL FROM NEXT MONDAY THROUGH AT LEAST NEXT
WEDNESDAY UNDER STRENGTHENING LOW LEVEL SOUTHERLY FLOW. UPPER LEVEL
RIDGING EARLY NEXT WEEK WILL ALSO KEEP DRY WEATHER IN PLACE FOR THE
EARLY PART OF NEXT WEEK.
ANOTHER UPPER LEVEL TROUGH OVER THE WESTERN STATES WILL MOVE
EASTWARD INTO THE PLAINS BY THE MIDDLE OF NEXT WEEK. THERE REMAINS
SOME DIFFERENCES IN TIMING WITH REGARD TO THE EASTWARD PROGRESSION
OF THIS SYSTEM...WITH THE GFS A FULL DAY FASTER THAN THE LATEST
ECMWF. CONSIDERING DEVELOPING SOUTHWEST FLOW ALOFT ALIGNING WITH THE
APPROACHING FRONT...PREFER THE SLOWER ECMWF SOLUTION WHICH HOLDS THE
FRONTAL PASSAGE UNTIL NEXT FRIDAY. INCREASING LOW LEVEL MOISTURE AND
ISENTROPIC LIFT AHEAD OF THIS SYSTEM WILL LEAD TO AT LEAST SLIGHT
CHANCES FOR RAIN SHOWERS RETURNING FOR NEXT WEDNESDAY.
JLH
&&
.AVIATION...
12Z TAF CYCLE
MVFR CEILINGS WILL PREVAIL AT MOST SITES THIS MORNING WITH
OCCASIONAL PERIODS OF BRIEF VFR POSSIBLE. WINDS WILL REMAIN VERY
STRONG FROM THE SOUTHWEST THROUGH THE DAY. IN ADDITION...LOW LEVEL
WIND SHEAR WILL BE A PROBLEM AT THE SITES THIS MORNING WITH
COMPRESSION ISSUES LIKELY.
THUNDERSTORMS...SOME SEVERE...WILL BE LIKELY THROUGH THE DAY AT
ALL OF THE TAF SITES. KJBR WILL BE IMPACTED FIRST THIS MORNING
THEN INTO KMEM AND KMKL BY EARLY TO MID AFTERNOON. KTUP WILL
HAVE THE GREATEST POTENTIAL FOR STORMS THIS AFTERNOON INTO THIS
EVENING. STRONG TO SEVERE CONVECTIVE WIND GUSTS WILL BE THE
GREATEST THREAT WITH THE MOST INTENSE STORMS.
SKIES WILL CLEAR LATER THIS AFTERNOON AND EVENING FROM WEST TO
EAST WITH WINDS DIMINISHING OVERNIGHT. EXPECT VFR CONDITIONS AT
ALL SITES TONIGHT.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 77 49 74 63 / 80 10 10 50
MKL 76 42 72 59 / 90 10 10 50
JBR 76 44 69 56 / 80 10 10 50
TUP 77 52 75 62 / 90 60 20 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL NOON CST TODAY FOR CLAY-CRAIGHEAD-CRITTENDEN-
CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-
RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL NOON CST TODAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL NOON CST TODAY FOR COAHOMA-DESOTO-TUNICA.
TN...WIND ADVISORY UNTIL NOON CST TODAY FOR CARROLL-CHESTER-CROCKETT-
DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENDERSON-HENRY-LAKE-
LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Feb 29, 3:37 AM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 337 AM CST WED FEB 29 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 337 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF THE MIDSOUTH. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THERE REMAINS A SMALL THREAT FOR AN ISOLATED TORNADO OR TWO ACROSS EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND FAR WEST TENNESSEE FOR THIS MORNING. A WIND ADVISORY CONTINUES UNTIL NOON TODAY FOR GUSTY WINDS AHEAD OF A STRONG LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ON THURSDAY NIGHT. THERE IS A SLIGHT RISK FOR ADDITIONAL SEVERE THUNDERSTORMS FOR ALL OF THE MIDSOUTH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. SPOTTER ACTIVATION MAY AGAIN BE NEEDED FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT.
In the hours before
Local storm report, Feb 29, 5:10 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
510 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL RAVENDEN SPRINGS 36.31N 91.22W
02/29/2012 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
0444 AM HAIL ATTICA 36.35N 91.00W
02/29/2012 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
0450 AM HAIL STOKES 36.35N 90.93W
02/29/2012 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
0500 AM HAIL 2 W CORNING 36.41N 90.62W
02/29/2012 E1.75 INCH CLAY AR TRAINED SPOTTER
SPOTTER MENTIONED HAIL COULD HAVE BEEN BIGGER.
&&
RRHLocal storm report, Feb 29, 6:23 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
623 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL SHANNON 36.21N 90.96W
02/29/2012 M1.25 INCH RANDOLPH AR TRAINED SPOTTER
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 12:34 AM CST | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 10 hr |
| Feb 29, 3:51 AM CST | Tornado Warning | MEG | Randolph | 39 min |
| Feb 29, 4:22 AM CST | Tornado Warning | MEG | Lawrence, Randolph | 38 min |
| Feb 29, 4:25 AM CST | Tornado Warning | MEG | Clay, Randolph | 50 min |
| Feb 29, 4:56 AM CST | Tornado Warning | MEG | Clay, Randolph | 49 min |
| Feb 29, 5:30 AM CST | Severe Thunderstorm Warning | MEG | Clay | 30 min |
| Feb 29, 5:48 AM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 42 min |
| Feb 29, 6:25 AM CST | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 50 min |
| Feb 29, 6:43 AM CST | Severe Thunderstorm Warning | MEG | Lawrence | 47 min |
| Feb 29, 7:25 AM CST | Severe Thunderstorm Warning | MEG | Lawrence | 33 min |
| Feb 29, 7:43 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene | 23 min |
| Feb 29, 2:32 PM CST | Red Flag Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 3 hr |
| Feb 29, 4:54 AM CST | Severe Thunderstorm Warning | MEG | Dunklin | 29 min |
| Feb 29, 7:09 AM CST | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.